# SDR MALA010611

- Difficulty date: May 26, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N506XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2314
- Aircraft time: 7,713 hours, 7,786 cycles
- System (JASC): 7603 · Power Lever
- Part: Pulley
- Part number: AS103
- Condition: Broken
- Location: Nr 3 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK IN CVG, NR 3 ENGINE THRUST CONTROL CABLE PULLEY BROKEN IN PYLON.  MAINTENANCE REPLACED PULLEY P/N AS103, RE-RIGGED THRUST CONTROL COMPENSATOR IAW AMM 76-11-00.
